Children's Cold and Allergy Medicines Recalled
- Publish Date: 2010/05/01
- Author: Disabled World
Outline: Recall has been issued for more than 40 over-the-counter drugs for children including Tylenol and Motrin.
Main DigestA voluntary recall has been issued for more than 40 over-the-counter drugs for children, including Tylenol and Motrin, because they don't meet quality standards.
"This recall is not being undertaken on the basis of adverse medical events," McNeil Consumer Healthcare said in a statement Friday. "However, as a precautionary measure, parents and caregivers should not administer these products to their children."
"Some products in the recall may have a higher concentration of active ingredient than specified while others may have inactive ingredients that don't meet testing requirements, the company said.
The company said it issued the recall after consulting with the Food and Drug Administration. The affected brands include: Tylenol Infants' Drops, Children's Tylenol Suspensions, Children's Tylenol Plus Suspensions, Motrin Infant Drops, Children's Motrin Suspensions, Children's Zyrtec Liquids in Bottles and Children's Benadryl Allergy Liquids in Bottles.
The drugs were made in the United States and distributed to Canada, the Dominican Republic, Dubai, Fiji, Guam, Guatemala, Jamaica, Puerto Rico, Panama, Trinidad & Tobago and Kuwait.
More details are available by calling 1-888-222-6036 or visiting McNeil's Web site www.mcneilproductrecall.com
- 1 - FDA Restricts Sale and Distribution of Essure | U.S. Food and Drug Administration (FDA) | 2018/04/09
- 2 - Risks of Eating Raw Sprouts | Health Canada | 2010/08/12
- 3 - FDA Warns About Illegal Use of Injectable Silicone for Body Contouring and Associated Health Risks | U.S. Food and Drug Administration (FDA) | 2017/11/14
- 4 - Paraffin Candles Source of Carcinogens and Pollution | American Chemical Society | 2009/08/19
- 5 - Lead and Cadmium Hazard in Children's Jewellery Warning | Health Canada | 2010/02/07
- 6 - FDA Warning: Potential Contamination in Multiple Brands Of Drugs, Dietary Supplements | U.S. Food and Drug Administration | 2017/08/14
- 7 - FDA Warning: Elevated Levels of Belladonna in Certain Homeopathic Teething Products | U.S. Food and Drug Administration | 2017/01/30
- 8 - Mixing Grapefruit and Medication Can Have Serious Adverse Effects | Canadian Medical Association Journal | 2012/11/26